A note on algebraic differential equations whose coefficients are entire functions of finite order
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 26 (1972) no. 2, p. 291-297
@article{ASNSP_1972_3_26_2_291_0,
     author = {Bank, Steven B.},
     title = {A note on algebraic differential equations whose coefficients are entire functions of finite order},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     pages = {291-297},
     zbl = {0246.34005},
     mrnumber = {374430},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_2_291_0}
}
Bank, Steven. A note on algebraic differential equations whose coefficients are entire functions of finite order. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 26 (1972) no. 2, pp. 291-297. http://www.numdam.org/item/ASNSP_1972_3_26_2_291_0/

[1] S. Bank, On the growth of solutions of algebraic differential equations whose coefficients are arbitrary entire functions, Nagoya Math. J., 39 (1970), 107-117. | MR 268456 | Zbl 0201.11502

[2] W.K. Hayman, Meromorphic Functions, Oxford Math. Monographs, Clarendon Press, Oxford, 1964. | MR 164038 | Zbl 0115.06203

[3] E. Hille, Analytic Function Theory, Vol. I, Ginn, Boston, Mass., 1959. | MR 201608 | Zbl 0088.05204

[4] E. Hille, Analytic Function Theory, Vol. II, Ginn, Boston, Mass., 1962. | MR 201608 | Zbl 0102.29401

[5] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Ganthier-Villars, Paris, 1929. | JFM 55.0773.03

[6] S. Saks and A. Zygmund, Analytic Functions, Monografio Mat. (English transl.), Tom 28, Warsaw 1951. | MR 55432 | Zbl 0048.30803